Jñānābha‎, Vol. 50 (2) (2020), (153-159)

HYPERGEOMETRIC FORMS OF SOME MATHEMATICAL FUNCTIONS VIA DIFFERENTIAL EQUATION APPROACH

 

By

M. I. Qureshi, Shakir Hussain Malik and Jahan Ara

Department of Applied Sciences and Humanities, Faculty of Engineering and Technology

Jamia Millia Islamia (A Central University), New Delhi -110025, India

Email: miqureshi_delhi@yahoo.co.in, jahanara.jrf15@gmail.com

Corresponding author:  malikshakir774@gmail.com

(Received : July 02, 2020 ; Revised: August 20, 2020)

 

 

 In this paper, by changing the independent and dependent variables in the suitable ordinary differential equations of first and second order, and comparing the resulting ordinary differential equations with standard ordinary differential equations of Leibnitz and Gauss, we obtain the hypergeometric forms of following functions:

 

2010 Mathematics Subject Classifications: 33C20, 34-xx.

Keywords and phrases: Hypergeometric functions, Ordinary differential equation, Pochhammer symbol.